MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-316-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: patient had a 2 stage revision due to infection.Patient is inquiring if the stryker implants used in the 2nd stage revision are subject to a recall.Patient did not report any issues after revision surgery.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon femoral distal augment 5mm - size 3 right; cat# 5540-a-302 ; lot# egr9v, triathlon femoral distal augment 5mm - size 3 right; cat# 5540-a-302; lot# b9a4t, triathlon total knee system offset adapter 2mm;cat# 5570-s-020; lot# 0075380j, tri press-fit stem 16mm x 100mm; cat# 5565-s-016; lot# 0083070h, tri ts baseplate size 3; cat# 5521-b-300; lot# ea44xa, triathlon total knee system offset adapter 2mm; cat# 5570-s-020; lot# 0088921h, tri press-fit stem 16mm x 100mm; cat# 5565-s-016; lot# 0083067m, tri ts femur sz3 right; cat# 5512-f-302; lot# b3a3b, simplex p with tobramycin 1 pack; cat# 6197-9-001; lot# mla083.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key15154547
Report Number0002249697-2022-01137
Device Sequence Number5197078
Product Code MBH
UDI-Device Identifier07613327288179
UDI-Public07613327288179
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number5537-G-316-E
Device Catalogue Number5537-G-316-E
Device Lot Number6H263D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale
Patient Weight61 KG